CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Finite difference method for time-space linear and nonlinear fractional diffusion equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 202-217
Authors:  Arshad, Sadia;  Bu, Weiping;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Fractional diffusion equation  finite difference method  stability and convergence analysis  trapezoidal formula  Riesz derivative  Caputo derivative